# SDR DL72S953330

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CRACKED BETWEEN STA 720B AND 720C STR 15L FWD AND AFT OF LIGHT BOX.  REPAIRED PER SRM 53-10-3.
